Every once in a while I get the urge to share something positive....
Sometimes I just have to rant....
First, I need to tell you a secret....I have taken off well over 50 skin cancers (I've quit counting) over a 30 year period. No I didn't have them surgically removed. I used natural or "alternative" products. Some day I will put together a book on the process and my experiences with photo's. In the mean time you just have to take my word for it. These cancers were caused by too much sun exposure when I was a teenager. First - I was ignorant of the type of damage the sun would do, and second - when I begin to hear the warnings, I ignored them. Finally I quit tanning when I was 30, but too late, the damage to my skin was done.
So recently, I was removing a particularly difficult, painful and challenging most likely skin cancer on my back. As I laid on the couch moaning and groaning and feeling sorry for myself, I got bored and "googled" traditional skin cancer treatments just to see what pops up. OH MY - Thank goodness I found the natural products 30 years ago that I still use today!!
For a certainty skin cancer is disfiguring and deadly if not treated quickly and thoroughly! Also, let me insert a disclaimer here... I am not recommending that you take the path I chose. Each individual has to weigh the options and make your own decisions on ANY treatment; be it natural or pharmaceutical.
My Father died at age 55. He had fought cancer most of his adult life. He was exposed to asbestos in the water pipes in Texas, and also in the concrete he used as a Brick Layer; until the Government ordered asbestos removed from both products. That ruling came too late for my Father though. In addition, he had many skin cancers due to his time in the sun as a brick/block mason. He suffered and died a horrible death at my home. I was 26. That was when I resolved to go as "natural" as I could with my diet and what I put into and on my body.
So here is where my ranting comes in.... How in the world can the legal medical powers that be approve of a product with the following side effects?!?!
(The following is taken from the website for a pharmaceutical drug to treat skin cancer):
Lung problems (pneumonitis). Signs and symptoms of pneumonitis may include new or worsening cough, shortness of breath, and chest pain.
Intestinal problems (colitis) that can lead to tears or holes in your intestine. Signs and symptoms of colitis may include diarrhea (loose stools) or more frequent bowel movements than usual; stools that are black, tarry, sticky or that have blood or mucus; and severe stomach-area (abdomen) pain or tenderness.
Liver problems (hepatitis). Signs and symptoms of hepatitis may include yellowing of your skin or the whites of your eyes, severe nausea or vomiting, pain on the right side of your stomach area (abdomen), drowsiness, dark urine (tea colored), bleeding or bruising more easily than normal, and feeling less hungry than usual.
Hormone gland problems (especially the adrenal glands, pituitary, thyroid and pancreas). Signs and symptoms that your hormone glands are not working properly may include headaches that will not go away or unusual headaches, rapid heartbeat, increased sweating, extreme tiredness, weight gain or weight loss, dizziness or fainting, feeling more hungry or thirsty than usual, hair loss, feeling cold, constipation, deeper voice, very low blood pressure, urinating more often than usual, nausea or vomiting, stomach-area (abdomen) pain, and changes in mood or behavior, such as decreased sex drive, irritability, or forgetfulness.
Kidney problems, including nephritis and kidney failure. Signs of these problems may include decrease in your amount of urine, blood in your urine, swelling in your ankles, and loss of appetite.
Skin problems. Signs of these problems may include rash, itching, skin blistering, and painful sores or ulcers in the mouth, nose, throat, or genital area.
Problems in other organs. Signs of these problems may include headache, tiredness or weakness, sleepiness, changes in heartbeat (such as beating fast, seeming to skip a beat, or a pounding sensation), confusion, fever, muscle weakness, balance problems, nausea, vomiting, stiff neck, memory problems, seizures (encephalitis), swollen lymph nodes, rash or tender lumps on skin, cough, shortness of breath, vision changes, or eye pain (sarcoidosis), seeing or hearing things that are not there (hallucinations), severe muscle weakness, low red blood cells (anemia), bruises on the skin or bleeding, and changes in eyesight.
Rejection of a transplanted organ. Your doctor should tell you what signs and symptoms you should report and monitor you, depending on the type of organ transplant that you have had.
Infusion (IV) reactions that can sometimes be severe and life-threatening. Signs of these problems may include chills or shaking, itching or rash, flushing, shortness of breath or wheezing, dizziness, fever, feeling of passing out, back or neck pain, and facial swelling.
Say whaaat?!?! Sigh..... I'm starting my book tomorrow! Stay tuned :)